Author Zheng, Wei/ Sugie, Jitsuro/
Journal Title Nonlinear Analysis : Theory, Methods & Applications
Volume 127
Published Date 2015-11
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Kira, Kazuya/
Journal Title Journal of Mathematical Analysis and Applications
Volume 425
Issue 2
Published Date 2015-05
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Zeitschrift für angewandte Mathematik und Physik
Volume 65
Issue 5
Published Date 2014-10
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Yamasaki, Takashi/
Journal Title Acta Applicandae Mathematicae
Volume 130
Issue 1
Published Date 2014-04
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Onitsuka, Masakazu/
Journal Title Nonlinear Analysis : Theory, Methods & Applications
Volume 98
Published Date 2014-03
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Proceedings of the American Mathematical Society
Volume 141
Issue 7
Published Date 2013-07
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Saito, Yasuhisa/
Journal Title Applied Mathematics and Computation
Volume 219
Issue 15
Published Date 2013-04
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Hata, S/
Journal Title Acta Mathematica Hungarica
Volume 138
Issue 1-2
Published Date 2013-01
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Shimadu, Tsunehiko/ Yamasaki, Takashi/
Journal Title Journal of Dynamics and Differential Equations
Volume 24
Issue 4
Published Date 2012-12
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Hata, Saori/
Journal Title Monatshefte für Mathematik
Volume 166
Issue 2
Published Date 2012-05
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Saito, Yasuhisa/
Journal Title SIAM journal on applied mathematics
Volume 72
Issue 1
Published Date 2012-02-09
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Nonlinear analysis. Theory, methods and applications
Volume 74
Issue 18
Published Date 2011-12
NII Type Journal Article
Format PDF
Author Saito, Yasuhisa/ Sugie, Jitsuro/ Lee, Yong-Hoon/
Journal Title Applied mathematics letters
Volume 24
Issue 12
Published Date 2011-12
NII Type Journal Article
Format PDF
Author Onitsuka, Masakazu/ Sugie, Jitsuro/
Journal Title Proceedings of the Royal Society of Edinburgh. Sect. A, Mathematics
Volume 141
Issue 5
Published Date 2011-10
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Ogami, Yuichi/ Onitsuka, Masakazu/
Journal Title Annali di matematica pura ed applicata
Volume 190
Issue 3
Published Date 2011-09
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Nonlinear analysis. Theory, methods and applications
Volume 74
Issue 6
Published Date 2011-03
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Saito, Yasuhisa/ Fan, Meng/
Journal Title Proceedings of the American Mathematical Society
Volume 139
Published Date 2011
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Onitsuka, Masakazu/
Journal Title Archivum mathematicum
Volume 44
Issue 4
Published Date 2008
NII Type Departmental Bulletin Paper
Format PDF
Author Sugie, Jitsuro/
Journal Title The Rocky Mountain journal of mathematics
Volume 34
Issue 4
Published Date 2004-11
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Proceedings of the Japan Academy. Series A, Mathematical sciences
Volume 60
Issue 10
Published Date 1984
NII Type Journal Article
Format PDF